[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.90.95. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1975

Ioderma Caused by Amiodarone

Author Affiliations

Nijmegen, the Netherlands

Arch Dermatol. 1975;111(12):1656. doi:10.1001/archderm.1975.01630240112017
Abstract

To the Editor.—  Skin pigmentation resulting from therapy with amiodarone hydrochloride (cordarone [Belgium]) has become well known during the last few years.1.2 We will describe what we believe to be the first case of proliferative papillomatosis (ioderma) due to amiodarone hydrochloride therapy.A 67-year-old woman with an aortic stenosis had been treated for two years with amiodarone hydrochloride (usually in daily doses of 400 mg) and with various digitalis preparations.In October 1974, the patient came to the surgical department of Katholieke Universiteit (Nijmegen, the Netherlands) with a necrotic tumor in the left inguinal region. The tumor was removed surgically because it was suspected that it might be malignant; however, only nonspecific, granular tissue was found. Two months later, new tumors appeared—first, in the left inguinal region, at the site of the excision, and later, in the right inguinal region. The tumor in the right inguinal region slowly

First Page Preview View Large
First page PDF preview
First page PDF preview
×